# SDR DL75E090896

- Difficulty date: April 20, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 39,318 hours, 13,711 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 430 S21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT STA. 430 LT FUSELAGE BETWEEN STR 21L AND 22L, REF OMI LOG ITEM CONTROL NR U05128144 / REPAIRED IAW SRM 53-00-01 AT SAA SAT DURING HMV ON NR CARD 120384.
